# SDR USAA2011092000004

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 58,754 hours, 39,353 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 1817389
- Part serial: 1618
- Condition: Faulty
- Location: Te Flap
- Part time: 54,933 hours, 36,013 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE STALL WARNING (STICK SHAKER) WENT OFF AT ROTATION.  IT CONTINUED FOR AT LEAST 5 MINUTES AND  CONTINUED AFTER CLEAN-UP AND ACCELERATION TO 240 KNOTS.  FLIGHT PREPARED FOR RETURN TO FIELD AT PBI.  INDICATION STOPPED AFTER FLAP EXTENTION FOR SEVERAL MINUTES AND STARTED AGAIN, THEN STOPPED AFTER GEAR DOWN AND ALL FLAPS OUT.  NORMAL LANDING WAS MADE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT PROBLEM TO THE RIGHT FLAP STALL POSITION TRANSMITTER.  REMOVED AND REPLACED RIGHT FLAP STALL POSITION TRANSMITTER PER AMM 27-58-12.  PERFORMED OPERATIONAL SYSTEM CHECK PER AMM 27-32-00.  CHECKS GOOD.  NO FAULTS.  ALSO, REMOVED AND REPLACED STALL WARNING COMPUTER AS PRECAUTIONARY.
